# SDR AWXA200500724

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 26,765 hours, 10,804 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Vibration
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN REAR ACFT APPROX 260 ALTITUDE & 310 SPEED.  MX FOUND AFT LAV/POTABLE WATER SERVICING DOORS LOOSE.  LATCHES ADJUSTED.  ACFT FAILED FUNCTIONAL TEST FLT.  RETURNED, FOUND RT BLUE & RT YELLOW ELEVATOR SERVOS OUT OF LIMITS.  R&R RT BLUE & RT YELLOW ELEVATOR SERVOS.  PASSED OPS CHECKS.  ACFT FAILED FUNCTIONAL TEST FLT.  ACFT RETURNED.  FOUND ACTUATOR S/N 0587, OUT OF RIG.  R&I NEW THS ACTUATOR S/N 0075.  OPS TEST FAILED, OUT OF RIG.  REMOVED THS ACTUATOR S/N 0075 & INSTALLED NEW THS ACTUATOR,  OPS TEST PASSED.  FOUND BEARINGS & ROD ENDS WORN, INCLUDING LT BLUE ELEV SERVO, LT GREEN ELEV SERVO.  ROD ENDS & BEARINGS REPLACED.  ACFT PASSED FUNCTIONAL TEST FLT.  ACTUATOR P/N 47145-121, S/N 0587.
